I dont know how far back to go with this but i will start from a year and a half ago.
In september 2006 when i suffered my last migraine it was the worst i have ever suffered, i lost all feeling in my left arm and it felt as though it was just dead weight to my actual body, i couldnt move it and i was constantly sick for hours. I felt as though it might of been a stroke but i am only 22 now so couldnt understand why at my age i could suffer such a bad migraine.
Onto last year, since March 2007 i have been suffering from constant muscle aches, i havent been able to exercise or run through the pain of the aches which really gets me down as i have always loved my exercise.
I went to the doctor earlier this year worried that when i was travelling ab road i may have contracted an STD, i got tested for hiv, hepatitis etc and the tastes came back negative in june of last year.
Ever since then i have started developing a speed impediment where i cant say certain words clearly. When i thoroughly rinse out my mouth it seems to make it better but then the speech problem just comes back
Im still suffering from bad muscle aches and also have white marks where my skin has lost some pigment all over my skin, they are more apparent if i am using my arms to lift objects or i somehow restrict the bloodflow.
I am currently very anxious, i am finding it difficult to apply for new jobs as as soon as i start getting asked questions in interviews i start panicking and cannot talk anymore, my whole body shakes and i bale out. im not sure if this is due to the whole last year of worry with hiv and other things leading to me being so anxious.
I must sound like a total hypochondriac to you all but before the last year i was a confident ambitious young man and now dont have any drive what so ever.
a quick list of my symptoms:
White blemishes on skin
Speech Problem with certain words
Hope to hear if anyone has any advice, thankyou
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?